# SDR ASAA2017033020301

- Difficulty date: March 30, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 13,666 hours, 4,544 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Ram Air Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT RAM AIR DOOR FULL OPEN LIGHT ILLUMINATED CONTINUOUSLY DURING FLIGHT.  ACFT GROUNDED.  IAW FIM 21-51 TASK 803, THE INLET AND EXIT BITE SHOWED NO FAULTS.  THE PACK TEMP CONTROL BITE SHOWED NO FAULTS.  INSPECTED THE HEAT EXCHANGER INLETS AND FOUND NO BLOCKAGE.  PERFORMED FIM 21-51 TASK 803 STEPS 5-11. THE RIGHT RAM AIR DOOR OPEN LIGHT EXTINGUISHED IN AIR MODE WITH FLAPS RETRACTED AND  INLET/EXIT CYCLED TOWARDS CLOSED.
